# SDR PLGA971108A

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: ND00752200
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4428 - AFTER TAKEOFF, THE RIGHT INTAKE WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT THERMAL CONTROLLER.  SYSTEM CHECKED GOOD.  (M)
